Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 19, 2021, 2:23 PM MDT for Custer County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 2:23 PM MDT (20:23 UTC)
- Expired
- Jun 19, 2021, 3:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
County Custer County, CO
The radar
The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2627 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WWUS85 KPUB 192023
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Sat Jun 19 2021
COZ077>080-083-192100-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
223 PM MDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND
NORTHEASTERN CUSTER COUNTIES UNTIL 300 PM MDT...
At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Texas Creek, or 11 miles east of Hayden Pass Burn
Scar, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Silver Cliff, Westcliffe, Hillside and Rosita.
LAT...LON 3819 10560 3820 10560 3821 10562 3825 10566
3838 10551 3824 10507 3799 10542
TIME...MOT...LOC 2023Z 312DEG 18KT 3829 10555
$$
KTSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 19, 2:02 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 19, 2:02 PM MDT, 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 202 PM MDT Sat Jun 19 2021 .SHORT TERM...(This evening through Sunday) Issued at 153 PM MDT Sat Jun 19 2021 Currently...satellite imagery shows a robust upper shortwave trough moving across north-central Colorado early this afternoon. This has led to widespread shower and thunderstorm coverage over the Mountains, into the I-25 corridor. A few of these storms have become strong, with small hail and gusty outflow winds, along with locally heavy rainfall. Temperatures are warm, but cooler than the past couple of days, with mid 80s to lower 90s across the Plains. Southeasterly winds have kept moisture pooled across the Plains with dewpoints in the upper 40s to lower 60s. Rest of today...the upper shortwave is forecast to drop southeast across the Palmer Divide and into the Plains by this evening. Abundant low level moisture will remain in place, and allow for continued destabilization this afternoon, with MLCAPE values in excess of 1500 j/kg. Where the deeper moisture exists near the Kansas border, MLCAPE values could approach 2000 j/kg. Shear will only increase this afternoon as the upper disturbance moves across the area. 0-6 km bulk shear of around 30 kts is expected. As storms increase in coverage this afternoon and shift east into the Plains encountering this more favorable environment, a few could become strong to severe. Hail to golfballs along with wind gusts to near 65 mph may be possible. The greatest severe threat looks to be from the Palmer Divide, south to Highway 50, to near Lamar. In addition to the severe threat, flash flooding on area burn scars may be possible. Tonight...the upper disturbance is forecast to shift eastward into Kansas this evening, with all convection shifting east with it. Expect thunderstorms to come to an end by midnight, with clearing conditions into Sunday morning. Overnight lows will once again be mild, with 50s and 60s across the region. Sunday...another round of severe storms are possible by the afternoon hours. Another upper disturbance embedded in the northwesterly flow aloft by the afternoon. At the surface, a boundary is forecast to back across the Plains by late morning, turning flow easterly across the Plains. This will help keep moisture pooled across the Plains, mainly north of a Pueblo to Springfield line. Dewpoints should remain in the upper 40s to mid 50s on the north side the boundary. A band of instability with MLCAPE values around 1600 j/kg is expected along the boundary by mid afternoon. Thunderstorms are expected to initiate by mid afternoon along this boundary. Hail and gusty winds will be the primary risks with stronger storms. Hail to the size of golfballs and wind gusts in excess of 60 mph will be possible. In addition, hodographs appear to have a brief period of low level curvature which could lead to a low tornado risk, primarily over the Palmer Divide area. Mozley .LONG TERM...(Sunday night through Saturday) Issued at 153 PM MDT Sat Jun 19 2021 Sunday night-Monday... With the cold front expected to pass south over the area on Sunday, and with the low-level moisture in place, showers and thunderstorms will be possible across both the plains and eastern mountains Sunday night through Monday morning. A few of the storms Sunday night could potentially be strong, producing hail, gusty outflow winds, and locally heavy rainfall which could lead to concerns for flash flooding. On Monday, continued upslope flow at low levels will contribute to both continued cloud cover over the eastern half of our area, as well as isolated to scattered showers and thunderstorms over and near the eastern mountains Monday afternoon and evening. High temperatures will also be taking a break on Monday thanks to the moisture and continued cloudy skies, potentially dropping into the mid-low 70s before ramping back up the rest of the week. Tuesday-Wednesday... The upper-ridge to our west will begin to build in over the area starting Tuesday and into the middle of next week, which will assist in bringing temperatures back up above averages and drying things out once again. High temperatures will likely be back up in the upper-90s to low-100s over the plains, and sticking around the upper- 80s over the valleys. There may be enough residual moisture to get some isolated showers during the afternoon hours, but these would be confined to over and near the higher terrain. Thursday-Onwards... Latest models still indicate that some energy pushing in to the west will flatten the ridge overhead on Thursday, leading to the potential for some more widespread showers and thunderstorms. Storms would likely form over the higher terrain during the afternoon, and with somewhat weak westerly flow forecasted aloft, would have the potential to spread eastward onto the plains. This could potentially lower daytime high temperatures somewhat, but above-average temperatures are still expected overall through the end of the week at least. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 153 PM MDT Sat Jun 19 2021 Showers and thunderstorms will be possible at all three terminals this afternoon and evening, especially at KCOS and KPUB. Gusty outflow winds to near 30 kts, if not higher, will be possible with storms. Briefly reduced CIGS and VIS are possible with thunderstorms. Expect VFR conditions from late evening into Sunday morning. A frontal boundary will push south across KCOS and KPUB by late morning turning winds northeasterly. Another round of afternoon thunderstorms will be possible at KCOS and KPUB. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for COZ060>062- 072>075-077>080-087. && SHORT TERM...MOZLEY LONG TERM...GARBEROGLIO AVIATION...MOZLEY
Hazardous weather outlook, Jun 19, 11:32 AM MDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1132 AM MDT Sat Jun 19 2021 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1132 AM MDT Sat Jun 19 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop across the mountains this afternoon and move across the southeast plains through this evening. A few strong to severe thunderstorms will be possible across the southeast plains along and east of I-25, where wind gusts up to 65 mph, hail up to 1.5 inches in diameter and locally heavy rainfall will be possible. The strongest storms will occur east of a line from La Junta to Springfield. Although the risk is low, an isolated tornado can not be ruled out across the far eastern plains between 4 PM and 7 PM, particularly across Kiowa County. Thunderstorms across the mountains will be capable of producing locally heavy rainfall, wind gusts up to 50 mph, lightning, and small hail. Should a stronger storm impact a burn scar, localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday A cold front will push through eastern Colorado Sunday afternoon and evening, with low level moisture pooling along and behind the front supporting chances of showers and thunderstorms across the eastern mountains and plains into early Monday morning. A few of the storms could be strong Sunday night, producing hail, gusty outflow winds and locally heavy rain, leading to the potential for localized flash flooding. Continued low level upslope flow will support isolated to scattered afternoon showers and thunderstorms for areas over and near the eastern mountains Monday afternoon and early evening. Upper level ridging will build back across the Rockies Tuesday and Wednesday, leading to temperatures warming back to above seasonal levels once again, along with more isolated afternoon and evening showers and storms expected through the end of the next work week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast mountains and plains through this evening. 88/88
In the hours before
Special weather statement, Jun 19, 2:08 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 208 PM MDT Sat Jun 19 2021 COZ084-192030- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 208 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 230 PM MDT... At 206 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Forest, or 20 miles north of Colorado Springs, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. While unlikely, there is a possibility for a brief landspout to occur. If such tornadic activity were to occur, it could produce minor damage. Monitor the latest information from the National Weather Service in Pueblo. Locations impacted include... Peyton. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3899 10438 3904 10475 3913 10476 3913 10436 TIME...MOT...LOC 2006Z 267DEG 14KT 3911 10468 Cohen
Special weather statement, Jun 19, 2:11 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Pueblo CO 211 PM MDT Sat Jun 19 2021 COZ081-084-085-192045- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 211 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 245 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm over Air Force Academy, or 9 miles northwest of Colorado Springs, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Colorado Springs, Air Force Academy, Chipita Park and Cascade. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3890 10503 3901 10488 3901 10471 3885 10474 TIME...MOT...LOC 2011Z 289DEG 17KT 3896 10489 Cohen
Special weather statement, Jun 19, 2:14 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Sat Jun 19 2021
COZ067-068-070-071-192100-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
214 PM MDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE...SOUTHWESTERN COSTILLA AND EASTERN CONEJOS
COUNTIES UNTIL 300 PM MDT...
At 213 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capulin, or 21 miles southwest of Alamosa, moving southeast at 25
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Manassa, Sanford, La Jara, Antonito, Romeo, Capulin, Conejos,
Bountiful and Ortiz.
LAT...LON 3699 10606 3710 10634 3746 10618 3739 10554
3699 10569
TIME...MOT...LOC 2013Z 292DEG 23KT 3721 10611
KTSSpecial weather statement, Jun 19, 2:20 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Pueblo CO 220 PM MDT Sat Jun 19 2021 COZ074-088-192100- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 220 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 300 PM MDT... At 220 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Gulnare to near Cokedale to near Sugarite Canyon State Park. Movement was east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Trinidad, Cokedale, Starkville, Gulnare, Boncarbo, Segundo and Raton Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3738 10487 3742 10470 3700 10409 3699 10477 TIME...MOT...LOC 2020Z 286DEG 7KT 3736 10480 3711 10465 3702 10438 Cohen
Special weather statement, Jun 19, 2:22 PM MDT, 1 minute before
Special Weather Statement National Weather Service Pueblo CO 222 PM MDT Sat Jun 19 2021 COZ079-083-086-192045- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- 222 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 245 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Pueblo Reservoir, or 11 miles northeast of Junkins Burn Scar, moving east at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pueblo Reservoir and Pueblo West. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3819 10505 3835 10498 3832 10470 3812 10475 TIME...MOT...LOC 2022Z 286DEG 7KT 3824 10495 Cohen
Special weather statement, Jun 19, 2:23 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Sat Jun 19 2021
COZ077>080-083-192100-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
223 PM MDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND
NORTHEASTERN CUSTER COUNTIES UNTIL 300 PM MDT...
At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Texas Creek, or 11 miles east of Hayden Pass Burn
Scar, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Silver Cliff, Westcliffe, Hillside and Rosita.
LAT...LON 3819 10560 3820 10560 3821 10562 3825 10566
3838 10551 3824 10507 3799 10542
TIME...MOT...LOC 2023Z 312DEG 18KT 3829 10555
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:16 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 18, 6:22 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| Jun 18, 6:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 18, 7:06 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 18, 7:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 18, 7:33 PM MDT | Special Weather Statement | PUB | Baca | 27 min |
| Jun 18, 7:47 PM MDT | Special Weather Statement | PUB | Prowers | 13 min |
| Jun 18, 8:01 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jun 18, 8:04 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| Jun 18, 8:07 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 18, 8:38 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| Jun 18, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jun 18, 9:45 PM MDT | Special Weather Statement | PUB | Prowers | 30 min |
| Jun 19, 12:43 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jun 19, 12:45 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 19, 1:04 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 7 hr |
| Jun 19, 1:13 PM MDT | Special Weather Statement | PUB | Teller | 17 min |
| Jun 19, 1:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 19, 1:37 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jun 19, 1:46 PM MDT | Special Weather Statement | PUB | Douglas | 29 min |
| Jun 19, 1:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 19, 1:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 19, 2:08 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 19, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jun 19, 2:14 PM MDT | Special Weather Statement | PUB | Conejos | 46 min |
| Jun 19, 2:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 19, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jun 19, 2:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jun 19, 2:29 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Jun 19, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 11 min |
| Jun 19, 2:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 19, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 19, 2:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 19, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 19, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 19, 3:03 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jun 19, 3:04 PM MDT | Special Weather Statement | PUB | Costilla | 26 min |
| Jun 19, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 19, 3:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 19, 3:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Jun 19, 3:54 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 19, 3:55 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 19, 3:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 19, 3:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jun 19, 4:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 19, 4:31 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Jun 19, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 43 min |
| Jun 19, 4:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jun 19, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 69 min |
| Jun 19, 5:01 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 19, 5:08 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jun 19, 5:09 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| Jun 19, 5:36 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jun 19, 5:40 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 19, 5:45 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 110 min |
| Jun 19, 5:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jun 19, 5:56 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.